# SDR V0XD20201218001

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER SEAT RAIL CORRODED FROM FS 379.00 TO FS 409.00.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX WORK ORDER 80892 WORK CARD 2116.
